# SDR ZZDA2011172

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL SUPPORT, STA 200, RBL 59, CORROSION.   ACCOMPLISHED SIDEWALL SUPPORT REPLACEMENT PER B717 SRM 51-41-01.
